# SDR UALA2012052702968

- Difficulty date: May 26, 2012
- Submitted: June 5, 2012
- Operation: Air carrier
- Aircraft: N507UA
- Make and model: Boeing 757222
- Aircraft serial: 24743
- Aircraft time: 72,399 hours, 27,400 cycles
- Engine: Pwa PW2037
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 324 Rbl 46-55
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN BS 324 FLOORBEAM UPPER CHORD HAS CORROSION FROM RBL 46 TO RBL 55.  MAJOR REPAIR ACCOMPLISHED: PERFORMED REPAIR TO MAIN CABIN STA 324 FLOORBEAM PER ECRA 5310-05518 AND EA PT57-53- 006.
